MathSciNet Relay Station
MathSciNet bibliographic data
MR1620323 53C15 (53C50)
Bejan, Cornelia-Livia; Ornea, Liviu An example of an almost hyperbolic Hermitian manifold. Internat. J. Math. Math. Sci. 21 (1998), no. 3, 613–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement